# SDR 96UAL900960

- Difficulty date: December 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N330UA
- Make and model: Boeing 737322
- Aircraft serial: 24191
- Engine: Ge CFM56*
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Lines
- Condition: Damaged
- Location: Nr 3 Mlg
- Stage of operation: NR
- Nature of condition: J, K
- Precautionary procedure: A

## Discrepancy

RETURNED TO FIELD WITH LOSS OF HYDRAULIC PRESSURE AND QUANTITY.  *S/D*  HYDRAULIC PRESSURE AND QUANTITY LOSS DUE TO DAMAGE NR 3 MLG THROWN TREAD.  REPAIRED AND/OR REPLACED LANDING GEAR SEQUENCING VALVE HYDRAULIC LINES, OPS CHECK GOOD.
